# SDR R61A2024062100284

- Difficulty date: June 1, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 48,007 hours, 29,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17006154004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, FWD BULKHEAD SUPPORT STRUCTURE AT STR 24R FOUND CORRODED. MX REPLACED SUPPORT PN 170-06154-004 IAW SRM 51-41-01.
